general moan --- SORRY----

sorry to moan but having some very strange reactions to unknown things at the mo. My Trachy stoma site keeps breaking out in a strange rash and bleeding so get put back on strong antibiotics for that i am getting chest infection on top of chest infection so more antibiotics + preds. and to top it all hayfever is worse than ever this year too!!!!!!

moan over, and sorry to moan

4 Replies

oldestnewest
  • so sorry to hear that sarah, hope you get better soon.... big hug oo

    hayfever season is bad, ive been the worse ever, anti-histimines, nasal rinse and nasal sprays are the order of the day!

    could you ask your doctor if maybe the antis or pred could be causing your side effects on your trachy stoma (what is that by the way?!)

    take care

    kel xx

  • lol yeah nasal sprays, eye drops and antihistamines deffo on the menu, the tracheostomy is a tube in my neck where i breathe from- but the rashes are from an unknown allergy (pants) o well keep taking the meds and hope for the best lol

    hugs

  • Hello Sarah,

    Are you sensitive to anything like latex or the material that is used in the trache tube etc? That may cause rash and hence irritates skin, infections etc. There may be some infection on the inside which isn't healing and therefore reinfecting your lungs. I am just guessing here as never had a trache.

    Hope this helps

    KAte

    PS Pollen is super strength this year! My cons had doubled my Singulair which has helped. May be worth asking about.

  • Hang in there Sarah, it's horrid when you get repeated chest infections and you feel like you're never off antibiotics and steroids. Sending you some strength to help raise your spirits. :-)

    Soph.

You may also like...